Rozerem Sexual Side Effects

For those who are taking Rozerem, sexual side effects may occur because the medicine can cause changes in hormone levels. These sexual problems may include a decreased sex drive. If you do develop Rozerem sexual side effects, notify your healthcare provider so he or she can adjust your dosage or recommend another insomnia medication.

Rozerem Sexual Side Effects: An Overview

Rozerem® (ramelteon) is a prescription sleep medication used for insomnia treatment. As with all medicines, Rozerem has possible side effects. Some of these side effects can affect a person's sexual well-being. In the case of Rozerem, there have been reports of hormonal changes that could lead to sexual side effects.
 

Why Does Rozerem Cause Sexual Side Effects?

In studies, Rozerem has been shown to affect certain hormone levels, including testosterone and prolactin (see Rozerem and Prolactin Levels). Changes in hormone levels could lead to sexual side effects, including decreased libido (sex drive).
 

Rozerem and Sexual Side Effects: Suggestions

It is impossible for your healthcare provider to know beforehand whether you will develop any sexual side effects while taking Rozerem. Also, if a person does develop sexual side effects, it is difficult to know whether these problems are caused by another condition or Rozerem itself.
 
However, if you develop any sexual side effects while taking Rozerem, make sure to talk with your healthcare provider. There is treatment that he or she may be able to recommend, depending on your particular problem. Depending on how severe your sexual side effects are, he or she may also recommend that you adjust your Rozerem dosage or try another insomnia medication.
 

Rozerem Drug Info

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.